# SDR FDEA202105051106

- Difficulty date: May 5, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 82,240 hours, 16,701 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE FOUND   CORROSION CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE PIVOT HOLE   BORE (#4 HOLE) REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-  44-09. OVERSIZED REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-09 AND E.A. # 1-5750-T0300831A PART 2 STEP 1. TITLE: WINGS- FLIGHT SURFACES-   EO 1-5750-7-5002- RH WING- OUTBD FLAP OUTBD HINGE (WING SIDE) CORROSION REPAIR.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
